# SDR 2WAA201807030001

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 41,342 hours, 29,493 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO MGGT. AIRCRAFT WILL NOT PRESSURIZE WITH BOTH PACKS ON AND INDICATING NORMAL.
